# SDR SWAA2022022444963

- Difficulty date: January 17, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF HAS CORROSION ON O/B AND AFT PERIMETER OF PANEL. / PANEL FOR AFT CARGO 140DF IS OUT OF LIMIT HAS CORROSION THE LENGTH OF PANEL OUT OG LIMITS IAW SRM 53-00-53-1A-1 MATERIAL ID FOR RECEIVED NEW IS 453A2610-20IAW IPC 25-52-10-19 PANEL INSTALLED ON CARD DOC SA-M 565S PG. 32 ITEM 1. ATAG NW9922
